# SDR AALA202201121389

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737*
- Aircraft serial: 31139
- Aircraft time: 29,652 hours, 12,295 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR JAMMED WITH PASSENGER INSIDE. EVENTUALLY FORCE IT OPEN. CLEANED AND LUBED BOTH AFT LAVATORY DOOR LOCKS, OPERATIONS NORMAL
